U.S. doctors online nowAsk doctors free
AK
A 24-year-old female asked:

I'm on birth control pills and have not missed any pills this month but i got my period early on my last 2 active pills, do i keep taking the placebo?

1 doctor answer2 doctors weighed in
Dr. Robert Kwok
Pediatrics 33 years experience
Yes: While on birth control pills, a woman should take all the pills as she usually does, even if she gets some spotting or her "period" a bit early. If such symptoms happen each cycle, she can talk with her doctor about the problem.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 21, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.